# SDR DALA2025081306067

- Difficulty date: August 13, 2025
- Submitted: August 13, 2025
- Operation: Air carrier
- Aircraft: N323NB
- Make and model: Airbus A319-114
- Aircraft serial: 1453
- Aircraft time: 65,296 hours, 33,896 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unsecure
- Location: Zone 900
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LAV OXYGEN MASK DOOR NEEDS TO BE RESECURED.   RESECURED FWD LAV OXYGEN MASK DOOR PER A A319 AMM 25-25.
